# SDR HNAA2019042200107

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 44,666 hours, 40,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NDIS  647     33-20  0007870  20APR19  RIC  CLOSE
      EXIT ROW EMERGENCY LIGHT ON RH SIDE WON'T ILLUMINATE
FACT  20APR19  09:51  RIC
            REMOVED & REPLACED RH OVERWING EMERGENCY LIGHT IN RE
            F TO AMM 33-50-13-000/400-801-A OK FOR SERVICE
            P/N ON OVERWING EXIT SIGN 1013836
            P/N OFF OVERWING EXIT SIGN 1013836
